Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Distribution proof of Wiener's Tauberian theorem


Author: Jacob Korevaar
Journal: Proc. Amer. Math. Soc. 16 (1965), 353-355
MSC: Primary 40.42
MathSciNet review: 0176271
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Arne Beurling, Un théorème sur les fonctions bornées et uniformément continues sur l’axe réel, Acta Math. 77 (1945), 127–136 (French). MR 0012701 (7,61f)
  • [2] Arne Beurling, Sur une classe de fonctions presque-périodiques, C. R. Acad. Sci. Paris 225 (1947), 326–328 (French). MR 0021146 (9,29f)
  • [3] J. Korevaar, Fourier transforms of generalized functions, Symposium on Harmonic Analysis and Related Integral Transforms, Cornell University, Ithaca, N. Y., 1956.
  • [4] H. R. Pitt, General Tauberian theorems, Proc. London Math. Soc. (2) 44 (1938), 243-288.
  • [5] H. R. Pitt, Tauberian theorems, Tata Institute of Fundamental Research, Monographs on Mathematics and Physics, vol. 2, Oxford University Press, London, 1958. MR 0106376 (21 #5109)
  • [6] L. Schwartz, Théorie des distributions. Tome I, Actualités Sci. Ind., no. 1091 = Publ. Inst. Math. Univ. Strasbourg 9, Hermann & Cie., Paris, 1950 (French). MR 0035918 (12,31d)
  • [7] Norbert Wiener, Tauberian theorems, Ann. of Math. (2) 33 (1932), no. 1, 1–100. MR 1503035, http://dx.doi.org/10.2307/1968102
  • [8] -, The Fourier integral and certain of its applications, Cambridge Univ. Press, Cambridge, 1933.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.42

Retrieve articles in all journals with MSC: 40.42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0176271-5
PII: S 0002-9939(1965)0176271-5
Article copyright: © Copyright 1965 American Mathematical Society